Page 2 of 2 FirstFirst 12
Results 11 to 13 of 13

Thread: Med for Nervous System affected by Lupus?

  1. #11
    Join Date
    Jan 2012
    Location
    Union City,PA
    Posts
    17
    Thanks
    25
    Thanked 3 Times in 2 Posts

    Default

    Kudos on the babies,haha. I've taken steroids off and on, more for breathing than anything else,I stick w/ the plaquenil and the 100 other meds she gives me. But I was worried when I was doing the HepC treatment it said it could cause bone marrow loss and bone cancer. It was after and during that treatment that I got sick but Drs.wont hear of that and it's not that I want to sue anyone ,I read the risks and signed off I just wish they would look into it. Does your knee feel better now that the dead bone is gone? That just sounds like to much. ((Hugs))
    Charlette

  2. #12
    Join Date
    May 2007
    Location
    Seaside, Ca.
    Posts
    3,871
    Thanks
    196
    Thanked 948 Times in 732 Posts

    Default

    Yes, It took a while to heal, but that joint is much better now. I just hope that the AVN doesn't reappear later.
    LOL - I was still teaching when I had that surgery. I pushed a rollator around the halls and yelled Beep-Beep at teenagers!
    I taught classes while sitting on it, too.
    Hugs,
    Marla

  3. #13
    Join Date
    Jan 2012
    Location
    Union City,PA
    Posts
    17
    Thanks
    25
    Thanked 3 Times in 2 Posts

    Default

    Sounds like fun,haha.
    Charlette

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •